Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An implicit, numerical method for solving two-dimensional time-dependent diffusion problems


Author: Thomas A. Oliphant
Journal: Quart. Appl. Math. 19 (1961), 221-229
MSC: Primary 65.68
DOI: https://doi.org/10.1090/qam/134855
MathSciNet review: 134855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: https://doi.org/10.1090/qam/134855
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society